Join the 'Oncology' group to help and get support from people like you.
Related terms: Oncologist
We found 36 questions associated with the 'Oncology' topic.
Anastrozole - My MD told me that the medication DOES not cause insomnia or mood swings. I also have?
Posted 20 Jan 2018 by • 0 answers
... constipation and abdominal distension. The oncologist refused to exam me during a visit. I also have massive scar tissue problems following a mastectomy; I was told this was not an issue
Posted 6 Nov 2017 by • 0 answers
I have CML and have taken Iclusig for over a year. In the last few months I developed a red rash starting on my neck and going down my chest and stomach. Biologic told me to contact my oncologist that the medicines needs stopped until the rash goes away. I did this once, resumed the same dosage of ...
Posted 2 Sep 2017 by • 0 answers
Hello! I started on celexa about four months ago. I had non Hodgkin lymphoma last year and went through other big personal things. So my oncologist suggested celexa. So I was taking it four months.. first three weeks mellow. Then I leveled out.. noticed it helped with pain though. Then at about ...
Posted 30 Jul 2017 by • 0 answers
... been on it for almost 3 years and noticed hair loss a year ago. I was just diagnosed last week. My oncologist doesn't think it's the drug, but I do
Posted 20 Apr 2017 by • 1 answer
Now my oncologist has prescribed prednisone 50 mg one daily ? I am a 12 year CLL survivor. Why do you think my wbc has more than doubled? And is taking prednisone a good idea since my immune system is already weakened?
Posted 29 Jun 2017 by • 0 answers
I am a 83 year old male with a Liposarcoma tumor near my pancreas. Yesterday my medical oncologist suggested I start taking Ibrance. All the documentation I can find is about women's breast cancer. Can you suggest any documentation directed to men with a sarcoma taking Ibrance?
I am newly diagnosed colon cancer patient. Just saw oncologist today and she put me on celexa 20 mg?
Posted 12 Apr 2017 by • 1 answer
Should i take it at night or morning. Read side effects so not sure which would be better. I reslly need help with this.. i dont take meds very well so i need the best benefit of it. I am at low weight and dr says i really gotta eat more but if the med makes me nauseated amd drowsy during the day. ...
Posted 1 May 2017 by • 1 answer
I have gone though more than a year of chemo therapy with little success and the oncologist is now trying immunotherapy. I understand there is a 2nd phase trial with Keytruda specifically addressing Mesothelioma going on in Chicago.
Posted 28 Feb 2015 by • 3 answers
my Labrador has been given tramadol after major surgery to remove a mast cell tumour from her head. She went to an Oncology referral practice, and was an in-patient for 2 days following her surgery. We have to give her one 50mg tab twice daily. She has now devoloped diarrhea. Could this be the ...
Posted 28 Jun 2016 by • 1 answer
Our oncologist states "4-5 weeks". Background: In March 2016, my wife was diagnosed with stage 4 breast cancer, metastasized to her liver; and told she would be dead by the end of 2016 IF she sought no treatment. Two weeks later she had her next antigen 27.29 and CEA blood tests/ On ...
Posted 12 Jan 2017 by • 0 answers
... curious if any members have, or currently taking this med, for stage 4 liver metastatisis originating from breast cancer? What side affects do you have and how long have you been on this medication? Thank you for your time and consideration to offer input. Janice
Posted 22 Dec 2016 by • 0 answers
My name is Richard Law, An Asian American, residing in Houston, Texas. I am 64 years old male. I am a new member in this community, On Dec 1 2016, my oncologist told me that I have polycythemia Vera, prescribed 500grams of Hydroxyurea. First week, I took 1 pill a day, from 2nd week I took 2 pills, ...
Posted 15 Jul 2016 by • 1 answer
breast cancer my Oncologist took me off of Paxil because he said it would not be compatible with the Tamoxifen that I needed to take for five years. I have stopped the Latuda but I need something for my OCD and anger issues and irritation. I am thinking about going back to the Paxil hoping that it ...
Posted 16 Apr 2016 by • 1 answer
Am interested in taking herbal supplements a along with Carboplatin chemotherapy treatment and my Oncologist said certain hebs can interfere with the effectiveness of the chemo. Possibly negate the effects. Was wondering if anyone has any more info on these two drugs taken together ( the ...
Posted 16 Apr 2016 by • 1 answer
Mom won't call oncologist. She has been treated for several months now with no issues with intravenous Opdivo for her lung cancer. She developed a rash and went to urgent care only and is throwing up the antibiotics. I want to cry and tell her to go to her oncologist. I think she's ...